# SDR SWIA202054464

- Difficulty date: November 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON RT FLOOR SILL, JUST (AFT) OF SERVICE DOOR SURROUND STRUCTURE AT FS 349.00, MARKED.  C-CHECK RO 12/04/2020.  CUT OUT DAMAGED SECTION OF RT FLOOR SILL JUST AFT OF SERVICE DOOR SURROUND STRUCTURE AT FS 349.00.  FABRICATED AND INSTALLED REPAIR PARTS, REF REO.  COMPLIED WITH SW TASK.  LEAK CHECK GOOD.  SEE CONTINUE CARD FOR DETAILS.
